MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN POR PLUS HA {} SO STEM SZ 15; PROTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED MET/POLY NON-POROUS, CALICUM-PHOSPH

SMITH & NEPHEW, INC. SYN POR PLUS HA {} SO STEM SZ 15; PROTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED MET/POLY NON-POROUS, CALICUM-PHOSPH
Catalog Number 71309015
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The primary procedure was done without adverse incidents, using postero lateral approach.However in the ward post-op, the patient dislocated anteriorly the evening of the same day.The surgeon booked a revision for the next day.The stem was revised to a larger stem with less anteversion.The patient is now stable.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no clinical supporting documents were provided to conduct a thorough analysis of the reported issue.No medical assessment can be rendered.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
SYN POR PLUS HA {} SO STEM SZ 15
Common Device Name
PROTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED MET/POLY NON-POROUS, CALICUM-PHOSPH
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7489372
Report Number1020279-2018-00862
Device Sequence Number160399
Product Code MEH
UDI-Device Identifier03596010459701
UDI-Public03596010459701
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K002996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number71309015
Device Lot Number13BM02866
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date05/05/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;